# SDR ASOA2015081113615

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LOWER "J" ANGLE IS CRACKED AT RBL 9.  COMPLIED WITH EC/TC REO 601R-53-11-171 AND MET ALL THE REQUIREMENTS OF REO 601R-53-11-171.
